# SDR HEEA966916

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS BUT WILL NOT RECEIVE. VERIFIED UNIT DOES NOT RECEIVE.  REPLACED ON/OFF SWITCH.  REPAIRED.  BENCH CHECK GOOD.
